# SDR QXEA2023101900150

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 13,349 hours, 8,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERMANENT SPLICE REPAIR FOR CORROSION DAMAGE TO RH INBD SEAT TRACK BETWEEN FR85 AND FR84. COMPLIED WITH ETD2023-170-025165 PERMANENT SPLICE REPAIR FOR CORROSION DAMAGE TO RH INBD SEAT TRACK BETWEEN FR85 AND FR84.
